# SDR TWAA9805801

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND TE OF RT TE FLAP WITH SMALL CRACK APPROX .25 NCH AND PIECE OF METAL MISSING APPROX 8 INCH FROM INBOARD END.  INSTALLED METAL TO METAL HOT BOND REPAIR PER SRM 57-50-14 AND 51-70-2, ITEM B PAGE 69.  (M)
